• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Representations of solutions to Fokker–Planck–Kolmogorov equations with coefficients of low regularity

Journal of Evolution Equations. 2020. Vol. 20. No. 2. P. 355-374.

 We prove a formula representing solutions to parabolic Fokker-Planck-Kolmogorov equations with coefficients of low regularity. This formula is applied for proving the continuity of solution densities under broad assumptions and obtaining upper bounds for them. In the case of diffusion coefficients of class VMO, we show that the solution density is locally integrable to any power.